Anita

by Anita
(Mesa, AZ)

I was wondering if anyone else has a problem with liver dysfunction when trying to take higher doses of progesterone cream? I get pain and tightness in my chest, liver and gallbladder when trying to use more than 100mg of cream.

My first experience with progesterone was the oral pill and I would throw it up as soon as swallowing so my doctor switched me to the cream. I have never been able to use more than 100 mg without developing nausea and then severe pain. I am having lots of symptoms of estrogen dominance now and would like to figure out how I can tolerate higher doses.

I have had an ultrasound of my liver to rule out liver disease and I was told it looked fine. I do have very low cholesterol of 130 and I do everything I cant to increase it, but with little results.

What can I do? Do these types of symptoms go away on higher doses?

Comments for Anita

Click here to add your own comments

Jan 11, 2018
Anita
by: Joy

Hi Anita

I have not heard of progesterone affecting the liver or gallbladder, but chest pains are usually caused by not using enough progesterone, excess estrogen causes it. If you feel that 100mg is all that you can manage then stick with that amount, it will just take longer for those horrid estrogen dominance symptoms to clear. I feel that your body is adjusting which can take between 2-6 months. As we are all different, progesterone therapy can affect one in different ways.

How to use Progesterone Cream - http://www.progesteronetherapy.com/how-to-use-progesterone-cream.html

Estrogen Dominance - http://www.progesteronetherapy.com/estrogen-dominance.html

Jan 11, 2018
Nausea on progesterone
by: Rachel

Hi there!
Have you had your hormones tested? I ask because I was convinced I was estrogen dominant when in fact I wasn’t at all. I cannot think of a reason why progesterone makes you feel sick! Hopefully someone else can help.

I hope you feel better soon. My cholesterol is also very low and I eat lots of good fats!
Regards,
Rachel

Feb 08, 2018
Nausea and insomnia
by: Anita

Thank you for the comments. It has been a month now and it turns out I did need to increase my dose. I started out with 100mg and felt better immediately after increasing the dose to 200 mg. It’s been a month now and I started feeling a bit nauseous again, along with quite a bit of anxiety n my chest. I have also been having so much trouble sleeping that I decided to increase the dose. I couldn’t fall asleep and I would wake up around 4 with Adrenalin rushes that just won’t stop for hours.

I eat a good diet and have started using taurine and glutamine to see if that makes a difference along with other supplements I already took like b Vit. My magnesium and D levels are good. I just keep increasing the dose each time I feel nausea returning. I am currently at 750mg. It has only been two months since I started this process so I really don’t want to continue increasing the dose so quickly to avoid symptoms. I realize it can take up to 6 months to feel the effect. But I guess if it’s safe to do so.

I am 43 yrs old and have always had a regular cycle until about 10 months ago, which is also when the sleep problems began. They have been so servere. I would go two days without sleeping, and then sleep 2 hours and the cycle would start again. I had a sleep study done and a brain scan to rule out anything serious. Unfortunately, the only thing I could do was start taking sleeping pills to get some sleep. I’m just in a continuous taper off temazapam to avoid gaining a tolerance. I am really hoping I just have a severe case of estrogen dominance and it resolves soon.

Thanks for your comments, and yes I have had my hormones tested. I was told both estrogen and progesterone appeared low, but these were blood tests so I didn’t have a ratio to go by so the tests are probably useless.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...